Each day my husband goes thru a two-hour period of anxiety, heart pounding, feeling ill about 4:00 p.m. before his 6:00 pm dose. It's as if his body is anticipating and needing his meds.
My problem is my ears ring loudly, I have tinnitus but the ringing has doubled or tripled in intensity since I started on Tikosyn. The loud ringing is 24/7. I have headaches, anxiety and hypersensitivity on a daily basis. It is at its worst for 1 to 4 hours after I take it. My heart pounds at different times but that has been a constant since I had a metal valve implanted in 2006. At times it is more intense than others and at times it is quiet or normal.
- Tikosyn Information for Consumers
- Tikosyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tikosyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2012 • 1 answer
Updated 25 Jun 2015 • 1 answer
Updated 4 Apr 2014 • 1 answer
Updated 24 Jun 2015 • 5 answers
Updated 23 Mar 2018 • 1 answer